Drugs-Forum  
Home Wiki Studies Forum Groups Blog Video Images News
Go Back   Drugs Forum > DRUG-FORUMS > Ecstasy & MDMA
Mark Forums Read
Register Tags

Notices

Ecstasy & MDMA Ecstasy (XTC) pills and pure MDMA

 
Thread Tools
  #1  
Old 14-06-2012, 18:04
Tschakkiboy Tschakkiboy is offline
Newbie
 
Join Date: 14-06-2012
Male from Earth
Posts: 2
Tschakkiboy is an unknown quantity at this point
Points: 8, Level: 1 Points: 8, Level: 1 Points: 8, Level: 1
Activity: 0.1% Activity: 0.1% Activity: 0.1%
Brain buzzing for days after excessive MDMA usage

Hi everybody,

recently SWIM visited a 3-day music festival and decided to take 2gr of MDMA with him. Before he drove there, he visited another concert and decided to try out the 80+% MDMA he obtained. It was a very good trip, and he liked it so much that he continued taking it over the next 5 days, so that on the last day, everything was gone (which tells you that he took quite a bit...).

He came home in the night to monday and slept just fine. But starting on monday evening, he came down from his multi day trip and suddenly felt a sharp buzzing feeling in the base of his head (top of the neck, beginning of the brain), which spread out to the whole body and felt as if he would faint. However, when shaking his body and moving, the feeling would dissappear, but return after some time (this varies from 2min to 2hours). This continued the whole evening, until he would finally fall asleep in front of the TV (Falling asleep was very hard, because as soon as he wouldnt move, the feeling would come back, and he was afraid to pass out and die).

On Tuesday it was better, he felt quite off and depressed and the feeling didn't come back until wednesday evening (his vision was very weird and "cristalline" the whole time though). He even got used to it a little, but it was still very unpleasant. Today is Thursday and the buzzing came back about an hour ago, again very intense and unpleasant. He is now afraid that it won't disappear soon since it has been 4 days now.

Anybody else experienced something similar with that high doses of MDMA taken over that amount of time? SWIM knows it was a very stupid idea and will NEVER EVER take MDMA again, so no bitching about that please, he knows he made a mistake.

Also it's very hard to describe the buzz. Kind of like somebody attached a cord to his head and sent a electricity shock through his brain. It seems to dissappear when SWIM is distracted or experiences good emotions. However, it returns intensely when confronted with a negative experience (He had a fight with his girlfriend and it was horror)

Thank you very much!
  #2  
Old 14-06-2012, 19:10
kitamine kitamine is offline
Newbie
 
Join Date: 05-10-2011
Male from United Kingdom
Posts: 28
kitamine is an unknown quantity at this point
Points: 17, Level: 1 Points: 17, Level: 1 Points: 17, Level: 1
Activity: 0% Activity: 0% Activity: 0%
Re: Brain buzzing for days after excessive MDMA usage

A lot of people (including myself) have experienced this kind of thing with high/prolonged MDMA usage... if you search the forum for "brain zaps" you will find a lot of useful information.

If you avoid all drugs, get plenty of rest, and eat healthy food, they will eventually disappear ... in my experience, the more days you took MDMA for, the longer they will last. They took four or five days to leave for me after a 2-day binge, AFOAF who took MDMA continuously for a year said that they took a few months to leave entirely. His is obviously an extreme case, but it shows that the brain can recover from very high levels of abuse - I don't think you need to worry that they will be permanent.

I believe they are linked to the levels of serotonin in the brain - some studies have reported that MDMA causes two dips in serotonin levels, first immediately after the experience, and then again a couple of days later... this may be why the zaps appear to go away, and then return.

I have found that taking magnesium supplements can help to lessen the severity of the shocks/buzzing feelings.
  #3  
Old 14-06-2012, 19:51
Tschakkiboy Tschakkiboy is offline
Newbie
 
Join Date: 14-06-2012
Male from Earth
Posts: 2
Tschakkiboy is an unknown quantity at this point
Points: 8, Level: 1 Points: 8, Level: 1 Points: 8, Level: 1
Activity: 0.1% Activity: 0.1% Activity: 0.1%
Re: Brain buzzing for days after excessive MDMA usage

Thank you very much for your quick reply kitamine! The shocks are way less severe today, let's see how ill do tomorrow, i get plenty of rest and eat healthy, so it shouldn't be a problem for long. Good thing i got plenty of magnesium left. thanks again!

Share this on:

Tags
after effects of mdma, comedown, mdma, overdose

Thread Tools


Similar Threads
Thread Thread Starter Forum Replies Last Post
Health - THE ECSTASY MANIFESTO - Can MDMA Use Be Made Safer? WrtngCocaineTutorial Ecstasy & MDMA 11 27-12-2014 22:02
Interesting scholarly drug facts rxbandit Pharmacology 25 13-11-2014 01:40
MDMA NeuroChi Drug Articles 17 22-10-2014 23:05
Drug info - Utopian pharmacology: Can long-acting analogues of MDMA be developed? (article) Expat98 Ecstasy & MDMA 5 27-02-2014 07:10
Study of MDMA on XTC-VIRGINS! FUNNY... Scientists Corrupting the Subjects! :) Richard_smoker Ecstasy & MDMA 7 28-05-2006 14:07

» New Threads
Am I crazy?
Last post by TashunaStar
5 Replies, 141 Views
red blotches on skin ??
Last post by Waiting For The Fall
8 Replies, 354 Views
How long until phenylpiracetam...
Last post by Iskavan
3 Replies, 228 Views
10 to 24 years old taking.drugs...
Last post by Kitts
6 Replies, 799 Views
Loperamide addiction withdrawal...
Last post by Roaddoggy
19 Replies, 935 Views
Tweakers in Movies
Last post by junkymonkey
11 Replies, 731 Views
Fake methadone?
Last post by stayplation3
0 Replies, 27 Views
Preparing Opana ER for...
Last post by ilovedope
18 Replies, 39,365 Views
Crack not as good as before
Last post by dreamthr
2 Replies, 373 Views
Need help FAST for nasal and sinus...
Last post by Faceonfire2
86 Replies, 48,307 Views
» New Wiki Articles

Sitelinks: Information:

All times are GMT +1. The time now is 04:37.


Copyright: SIN Foundation 2003 - 2014, All rights reserved